# SDR AALA971388

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 5938323505
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - FLT 1862 - AFTER TAKEOFF, DURING CLIMB-OUT, LT ENG FIRE DETECT LOOP 'B' LIGHT ILLUMINATED FOLLOWED BY FIRE WARNING BELL.  ACCOMP ABNORMAL PROCEDURE AND AIRCRAFT RETURNED TO PHX, LANDING OVERWEIGHT WITHOUT INCIDENT.  REPLACED LT ENGINE AFT FIRE WARNING LOOP 'B' DETECT AND P1-828 CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED O/W LANDING INSPECTION WITH NO DEFECTS FOUND.  ACCOMP FUNCTIONAL CHECK FLIGHT PHX/DFW WITH NO DEFECTS FOUND.  SYSTEM OP CHECKED NORMAL.  (M)
